# SDR ERAA9528

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: 595
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23038218
- Condition: Cracked
- Location: 1st Stage
- Part time: 334 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ADJACENT CRACKS (AS MARKED) IN VANE 1/4" (6MM) REF PAGE 3-282 TABLE 111-13 ITEM 1 RETURNING NOZZLE
